| Model Number |
18870 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Low Oxygen Saturation (2477); Unintended Extubation (4564)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during use, there was a presence of leak on the respirator, cuff tested because it deflated, the cuff reinflated again using the pressure gauge to 30 cm h2o and the cuff burst (noise heard at this time).The patient had significant and rapid desaturation at 50%.The patient had a re-intubation.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.